Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The $5$–local homotopy of $eo_4$

Michael A Hill

Algebraic & Geometric Topology 8 (2008) 1741–1761
Bibliography
1 T Bauer, Computation of the homotopy of the spectrum $tmf$, from: "Groups, homotopy and configuration spaces (Tokyo 2005)", Geom. Topol. Monogr. 13 (2008) 11
2 M J Behrens, T Lawson, Topological automorphic forms, to appear in Mem. Amer. Math. Soc.
3 V Gorbounov, M Mahowald, Formal completion of the Jacobians of plane curves and higher real $K$–theories, J. Pure Appl. Algebra 145 (2000) 293 MR1733427
4 H W Henn, On finite resolutions of $K(n)$–local spheres, from: "Elliptic cohomology", London Math. Soc. Lecture Note Ser. 342, Cambridge Univ. Press (2007) 122 MR2330511
5 M J Hopkins, B H Gross, The rigid analytic period mapping, Lubin–Tate space, and stable homotopy theory, Bull. Amer. Math. Soc. $($N.S.$)$ 30 (1994) 76 MR1217353
6 M J Hopkins, M Mahowald, From elliptic curves to homotopy theory, Hopf Archive
7 M Hovey, Morita theory for Hopf algebroids and presheaves of groupoids, Amer. J. Math. 124 (2002) 1289 MR1939787
8 M Hovey, N P Strickland, Morava $K$–theories and localisation, Mem. Amer. Math. Soc. 139 (1999) MR1601906
9 M Mahowald, C Rezk, Brown–Comenetz duality and the Adams spectral sequence, Amer. J. Math. 121 (1999) 1153 MR1719751
10 J I Manin, Theory of commutative formal groups over fields of finite characteristic, Uspehi Mat. Nauk 18 (1963) 3 MR0157972
11 J P May, Matric Massey products, J. Algebra 12 (1969) 533 MR0238929
12 D C Ravenel, The non-existence of odd primary Arf invariant elements in stable homotopy, Math. Proc. Cambridge Philos. Soc. 83 (1978) 429 MR0474291
13 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, Pure and Applied Math. 121, Academic Press (1986) MR860042